# SDR UPS03441312

- Difficulty date: September 5, 2003
- Submitted: October 1, 2003
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- Aircraft time: 98,649 hours, 25,117 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Nr 4 V/C Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  LT WING - NR 4 V/C FLAP O/B LINKAGE O/B SUPPORT RIB FOUND CRACKED.  LT WING NR 4 V/C FLAP O/B LINKAGE O/B SUPPORT RIB REPAIRED AS PER RS NR R57-41-35067 AND AS PER EO B747-5740-19269-A FOR REPEAT INSPECTION INSTRUCTIONS.
